# SDR CA050214006

- Difficulty date: February 14, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 63,279 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ballscrew
- Part number: PNB18834
- Condition: Corroded
- Location: Stab Trim Actuat
- Component: Actuator
- Component part number: PN251T4310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAULT: WHILE CARRYING OUT AN INSPECTION.  FOUND RUSTY COLORED LUBRICANT AND REDDISH STAINING ON THE STAB. JACKSCREW GIMBAL.   A PURGING OF THE LUBRICANT FROM THE GIMBAL ASSY WAS CARRIED OUT.  THE RUST COLORING WAS CONFIRMED TO BE DUE TO IRON IN THE GREASE.  FURTHER INSP ALSO REVEALED DAMAGE TO THE THREADS OF THE BALLSCREW.
